It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Human Papillomavirus (HPV) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-07-2008, 12:21 PM   #1
Member
(female)
 
Join Date: Sep 2008
Location: Virginia
Posts: 89
Bwarr005 HB User
Anyone had this symptom from Aldara?

Since I have been using aldara, I have these two reddened bumps which I saw that the side effects can cause this and also like a rash and whatnot.. i went to the gyno and she was like, i think you have herpes... and i just am so frazzled in my mind because i saw that these could be side effects from aldara so i just wanted to see if anyone else has had these because i read if it were herpes it would have been a blister and i believe smaller than what mine are... INPUT PLEASE.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
HELP!!! bad reaction to Aldara... has anyone had genital warts removed any other way? babsie Sexually Transmitted Diseases 13 09-25-2011 08:45 PM
Anyone with Aldara experience? jaimmersd Cancer: Skin 1 02-19-2010 05:14 PM
aldara help please afmandy Sexually Transmitted Diseases 3 07-29-2007 06:59 AM
aldara? scaredincollege Sexually Transmitted Diseases 16 06-16-2006 06:11 PM
Aldera anyone..? please advise ChrissyBU Sexually Transmitted Diseases 3 01-17-2006 02:02 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!